MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H749518100
Medical Device Problem Codes No Display/Image (1183); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name - the first affiliated (b)(6).E1: initial reporter phone -(b)(6).The device was returned for analysis.Visual and microscopic inspection revealed that the sheath was kinked.No damage was found in the imaging core within the telescope and sheath sections of the device.The imaging window had ripples.Impedance testing showed an electrical open at the proximal end of the catheter between 130-140 cm from the distal housing.
 
Event or Problem Description
Reportable based on device analysis completed on 06dec2025.It was reported that visualization issues occurred.The 77% stenosed; 36 x 4.0 mm target lesion was located in the mildly tortuous and moderately calcified left circumflex (lcx) artery.An opticross imaging catheter was selected for ultrasound examination of the target lesion.During the procedure, the catheter was recognized by the system and motor but failed to display an image.The screen remained black even after brightness was increased.The motor connection was reconfirmed and there was no problem.After retesting, the image still failed to appear.Three imaging runs were completed before image loss occurred.The procedure was completed with another of same device and the patient remained stable after the procedure.However, device analysis revealed that the imaging window had ripples.

Brand Name
OPTICROSS
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23918492
Report Number2124215-2025-93603
Device Sequence Number18349060
Product Code OBJ
UDI-Device Identifier08714729890393
UDI-Public(01)08714729890393(17)260207(10)35806731
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123621
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2026
Device Model NumberH749518100
Device Catalogue NumberH749518100
Device Lot Number0035806731
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight62 KG